Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 36, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 14, 2018, 6:35 PM CDT for 5 counties in Illinois. It was in force for 70 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2018, 6:35 PM CDT (23:35 UTC)
- Expired
- May 14, 2018, 7:45 PM CDT
- In force
- 70 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bond County, IL, Clinton County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL
The radar
The St Louis radar (KLSX), 111 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 6:55 PM CDT | TSTM WND DMG | New Baden, IL | SEVERAL LARGE TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR. FACEBOOK REPORT. |
| May 14, 6:56 PM CDT | TSTM WND DMG | Aviston, IL | LARGE TREE LIMB DOWN. TIME ESTIMATED FROM RADAR. FACEBOOK REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 2:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1462 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
335
WUUS53 KLSX 142335
SVRLSX
ILC005-027-117-119-135-150045-
/O.NEW.KLSX.SV.W.0036.180514T2335Z-180515T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
635 PM CDT MON MAY 14 2018
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Clinton County in south central Illinois...
Bond County in south central Illinois...
Madison County in southwestern Illinois...
Eastern Macoupin County in southwestern Illinois...
Montgomery County in south central Illinois...
* Until 745 PM CDT.
* At 635 PM CDT, severe thunderstorms were located along a line
extending from near Girard to near Lebanon, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Collinsville, Edwardsville, Glen Carbon, Highland, Troy, Maryville,
Greenville, Litchfield, Hillsboro, Carlinville, Staunton, Breese,
Virden, New Baden, Gillespie, Carlyle, Nokomis, Centralia, Trenton
and Girard.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 52.
Interstate 55 in Illinois between exits 23 and 63.
Interstate 64 in Illinois near exit 34.
This also includes Lake Lou Yaeger and Carlyle Lake Recreational
Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3850 8915 3852 8936 3849 8940 3848 8958
3845 8970 3865 8970 3866 8998 3951 8989
3952 8953 3935 8953 3935 8914 3922 8914
3922 8925 3898 8926 3874 8925 3874 8914
TIME...MOT...LOC 2335Z 274DEG 25KT 3946 8972 3865 8982
HAIL...<.75IN
WIND...60MPH
$$
Tilly4 follow-up statements
664
WWUS53 KLSX 150002
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
702 PM CDT MON MAY 14 2018
ILC117-150012-
/O.CAN.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/
Macoupin IL-
702 PM CDT MON MAY 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MACOUPIN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Illinois.
LAT...LON 3850 8915 3852 8936 3849 8940 3848 8958
3845 8970 3865 8970 3866 8985 3900 8970
3951 8970 3952 8953 3935 8953 3935 8914
3922 8914 3922 8925 3898 8926 3874 8925
3874 8914
TIME...MOT...LOC 0002Z 270DEG 25KT 3945 8948 3864 8958
$$
ILC005-027-119-135-150045-
/O.CON.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/
Clinton IL-Bond IL-Madison IL-Montgomery IL-
702 PM CDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLINTON AND BOND COUNTIES IN SOUTH CENTRAL ILLINOIS...EASTERN
MADISON COUNTY IN SOUTHWESTERN ILLINOIS AND MONTGOMERY COUNTIES IN
SOUTH CENTRAL ILLINOIS...
At 702 PM CDT, severe thunderstorms were located along a line
extending from near Morrisonville to near Aviston, moving east at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Highland, Greenville, Litchfield, Hillsboro, Breese, New Baden,
Carlyle, Nokomis, Centralia, Trenton, Aviston, St. Rose, Germantown,
Albers, Wamac, St. Jacob, Beckemeyer, Raymond, Marine and Witt.
This also includes Lake Lou Yaeger and Carlyle Lake Recreational
Area.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 52.
Interstate 55 in Illinois between exits 52 and 63.
Interstate 64 in Illinois near exit 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3850 8915 3852 8936 3849 8940 3848 8958
3845 8970 3865 8970 3866 8985 3900 8970
3951 8970 3952 8953 3935 8953 3935 8914
3922 8914 3922 8925 3898 8926 3874 8925
3874 8914
TIME...MOT...LOC 0002Z 270DEG 25KT 3945 8948 3864 8958
HAIL...<.75IN
WIND...60MPH
$$
Tilly169
WWUS53 KLSX 150016
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
716 PM CDT MON MAY 14 2018
ILC119-150025-
/O.CAN.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/
Madison IL-
716 PM CDT MON MAY 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Illinois.
LAT...LON 3850 8915 3852 8936 3849 8940 3848 8962
3935 8953 3935 8914 3922 8914 3922 8925
3898 8926 3874 8925 3874 8914
TIME...MOT...LOC 0015Z 271DEG 40KT 3945 8926 3864 8936
$$
ILC005-027-135-150045-
/O.CON.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/
Clinton IL-Bond IL-Montgomery IL-
716 PM CDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLINTON...BOND AND CENTRAL MONTGOMERY COUNTIES...
At 715 PM CDT, severe thunderstorms were located along a line
extending from near Taylorville to Carlyle, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Greenville, Hillsboro, Breese, Carlyle, Nokomis, Centralia, Aviston,
St. Rose, Germantown, Albers, Wamac, Beckemeyer, Witt, Pocahontas,
Taylor Springs, Coffeen, Mulberry Grove, Schram City, Tamalco and
Sorento.
This also includes Carlyle Lake Recreational Area.
This includes the following highways...
Interstate 70 in Illinois between exits 36 and 52.
Interstate 64 in Illinois near exit 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3850 8915 3852 8936 3849 8940 3848 8962
3935 8953 3935 8914 3922 8914 3922 8925
3898 8926 3874 8925 3874 8914
TIME...MOT...LOC 0015Z 271DEG 40KT 3945 8926 3864 8936
HAIL...<.75IN
WIND...60MPH
$$
Tilly911 WWUS53 KLSX 150032 SVSLSX Severe Weather Statement National Weather Service St Louis MO 732 PM CDT MON MAY 14 2018 ILC005-135-150041- /O.CAN.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/ Bond IL-Montgomery IL- 732 PM CDT MON MAY 14 2018 ...THE SEVERE THUNDERSTORM WARNING FOR BOND AND CENTRAL MONTGOMERY COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for south central Illinois. LAT...LON 3852 8934 3873 8926 3874 8914 3850 8915 TIME...MOT...LOC 0031Z 274DEG 25KT 3944 8912 3863 8922 $$ ILC027-150045- /O.CON.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/ Clinton IL- 732 PM CDT MON MAY 14 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTHEASTERN CLINTON COUNTY... At 731 PM CDT, severe thunderstorms were located along a line extending from near Pana to near Shattuc, moving east at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Centralia, Wamac, Shattuc, Boulder, Hoffman, Huey and Ferrin. This also includes Carlyle Lake Recreational Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3852 8934 3873 8926 3874 8914 3850 8915 TIME...MOT...LOC 0031Z 274DEG 25KT 3944 8912 3863 8922 HAIL...<.75IN WIND...60MPH $$ Tilly
610
WWUS53 KLSX 150040
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
740 PM CDT MON MAY 14 2018
ILC027-150050-
/O.EXP.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/
Clinton IL-
740 PM CDT MON MAY 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON COUNTY
WILL EXPIRE AT 745 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Illinois.
LAT...LON 3852 8934 3873 8926 3874 8914 3850 8915
TIME...MOT...LOC 0040Z 274DEG 25KT 3944 8905 3863 8915
$$
TillyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:19 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 14, 3:19 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 319 PM CDT Mon May 14 2018 .SHORT TERM... (Through Late Tuesday Afternoon) Issued at 318 PM CDT Mon May 14 2018 (Tonight) At least a loosely organized MCS is expected to be nearing the Mississippi River by early this evening, with damaging wind gusts the primary threat. Latest CAM guidance continues to suggest some weakening as it heads ESE into IL. Not sure how fast this will occur since environment is only modestly less favorable in terms of shear/CAPE. However, it does seem plausible that the complex may become more outflow dominant by that point in time and space, which would lead to some weakening. More uncertainty for the rest of the tonight as model guidance is a bit all over the place. Some form of additional thunderstorm development appears likely to our west later on this evening along the synoptic boundary, but exactly where and when is difficult to discern. Any convection that does move back into western sections of the forecast area should weaken as it heads eastward into less unstable air, especially across central portions of the forecast area where first complex of storms is expected to transverse. Lows tonight will once again be on the mild side ahead of the cold front. Forecast lows tonight range from the mid to upper 60s, which is slightly cooler than this morning. (Tuesday) Much of Tuesday morning into the early afternoon hours appears largely quiet/dry. Another potential round of showers and thunderstorms appears likely along/ahead of the slowly moving cold front, or the effective boundary. Uncertainty is where the effective boundary will be as there is some potential is is just southeast of the CWA. Of course, what happens with the evolution of convection tonight will largely affect development Tuesday afternoon. Best guess currently is that the southern third of the CWA would have the highest chance at seeing scattered showers and thunderstorms so have chance PoPs across much of southeast Missouri and southwest Illinois. Temperatures on Tuesday are expected to be about 5-10 degrees cooler (though still quite a bit above normal for mid May) due to expected cloud cover and weak cold advection for those areas behind the cold front. Have forecast high temperatures for Tuesday afternoon ranging from the upper 70s across northeast Missouri to the mid 80s for parts of southeast Missouri and southwest Illinois. Gosselin .LONG TERM... (Tuesday Night through Next Monday) Issued at 318 PM CDT Mon May 14 2018 A ridge of high pressure will try to build over the Midwest Tuesday night into Wednesday which should help dry us out Wednesday and Thursday. The upper pattern will then get a little blocky with the ridge over the Midwest and a tropical low drifting northward from the Gulf of Mexico up into the Deep South. Medium range guidance has been a little wishy-washy on how to handle these features and how they'll interact. Current thinking is that the tropical low will bring moisture back toward the Mississippi Valley toward the latter half of the week. GFS has much more QPF than the EC does as the moisture swings back around to the north of the low. With the uncertainty as to how far back to the northwest the moisture from this low will get, have kept PoPs down in the chance/slight chance range. Both models break down the upper ridge Sunday into Monday and drive a cold front into the Mid Mississippi Valley with corresponding higher chances of precip. Temperatures will likely stay well above normal through the period with highs generally in the mid to upper 80s and lows in the 60s. Carney && .AVIATION... (For the 18z TAFs through 18z Tuesday Afternoon) Issued at 1235 PM CDT Mon May 14 2018 Expectation is for an area of thunderstorms to develop across portions of northwest Missouri and head ESE through parts of the area. Some uncertainty as to the track of the more organized storms, but KUIN at this juncture seems to have the highest probability so added a TEMPO this afternoon. Kept VCTS mention at all other terminals for now, but if confidence increases, will need to ammend. Stronger storms will be capable of producing heavy rainfall/reduced visibilities in addition to gusty winds and potentially hail. Appears there will be a lull in thunderstorm activity late this evening before additional storms develop later on tonight. Cold front will slowly move through the area tonight into Tuesday with winds veering to the west/northwest behind it with lessening chances of showers/storms as well. SPECIFICS FOR KSTL: Maintained VCTS mention for early this evening for now as monitoring developing thunderstorms across portions of northwest Missouri. If confidence increases that terminal will be affected by aforementioned storms, will need to ammend. Stronger storms will be capable of producing heavy downpours/reduced visibility in addition to gusty winds and hail. Should be a lull in activity late evening/early overnight hours before additional storms try to move toward the terminal later on tonight. Winds will shift to the west/northwest by early Monday afternoon with a cold frontal passage. Gosselin && .CLIMATE... Record highs and record warm lows for St. Louis: May 14th: 93 (2013), 73 (1915) May 15th: 94 (1944), 72 (2013) Record highs and record warm lows for Columbia: May 14th: 90 (1987), 67 (1941) May 15th: 90 (1944), 71 (1941) Record highs and record warm lows for Quincy: May 14th: 94 (1915), 66 (1932) May 15th: 93 (1944), 69 (1962) && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 69 86 66 82 / 80 30 30 20 Quincy 65 79 59 80 / 60 20 10 10 Columbia 65 81 63 81 / 60 20 20 20 Jefferson City 66 83 64 83 / 60 30 20 20 Salem 67 86 65 82 / 60 30 40 20 Farmington 67 86 63 81 / 50 50 50 30 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 14, 3:52 PM CDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 352 PM CDT Mon May 14 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151215- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 352 PM CDT Mon May 14 2018 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight Scattered severer thunderstorms are likely across much of central and eastern Missouri as well as west central and parts of southwest Illinois this evening. Large hail and damaging winds are the primary threats. Additional thunderstorm development is possible after midnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance for thunderstorms for parts of the area each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely through this evening. Carney
In the hours before
Special weather statement, May 14, 6:18 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service St Louis MO
618 PM CDT MON MAY 14 2018
ILZ058-098>100-MOZ061-063-150000-
Calhoun IL-Madison IL-Greene IL-Jersey IL-St. Louis MO-
St. Charles MO-
618 PM CDT MON MAY 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALHOUN...GREENE...
NORTHWESTERN MADISON AND JERSEY COUNTIES IN SOUTHWESTERN ILLINOIS...
NORTHEASTERN ST. CHARLES AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST
CENTRAL MISSOURI UNTIL 700 PM CDT...
At 617 PM CDT, trained weather spotters reported strong thunderstorms
along a line extending from near Athensville to Spanish Lake.
Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
O'Fallon, St. Charles, St. Peters, Florissant, Alton, Hazelwood,
Ferguson, Godfrey, Bridgeton, Bellefontaine Neighbors, Wood River,
Berkeley, Jerseyville, Black Jack, Cottleville, White Hall, Spanish
Lake, East Alton, Carrollton and Brighton.
This includes Interstate 70 in Missouri between exits 220 and 229.
This also includes Confluence State Park, First Missouri State
Capitol Historic Site, and Pere Marquette State Park.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Missouri. A Severe Thunderstorm Watch also remains in
effect until 1000 PM CDT for southwestern Illinois.
LAT...LON 3952 9015 3900 9015 3884 9011 3880 9012
3877 9018 3876 9068 3951 9044
TIME...MOT...LOC 2317Z 273DEG 31KT 3944 9014 3878 9019
TillyLocal storm report, May 14, 6:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG FOSTERBURG 38.97N 90.08W
05/14/2018 MADISON IL AMATEUR RADIO
SEVERAL LARGE TREE LIMBS BLOWN DOWN AROUND
TOWN. A FEW OF THE LIMBS ARE BLOCKING ROADS.
&&
MABLocal storm report, May 14, 6:22 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
622 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG VERSAILLES 39.89N 90.66W
05/14/2018 BROWN IL TRAINED SPOTTER
TWO LARGE TREES BLOWN DOWN.
&&
MABLocal storm report, May 14, 6:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG MOZIER 39.32N 90.76W
05/14/2018 CALHOUN IL LAW ENFORCEMENT
TREE DOWN BLOCKING ROUTE 96 IN MOZIER, IL.
&&
MCFLocal storm report, May 14, 6:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
627 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 4 E NEW BLOOMFIELD 38.72N 92.01W
05/14/2018 E2.50 INCH CALLAWAY MO BROADCAST MEDIA
VIA TWITTER...KRCG...FROM VIEWER NEAR DIXIE,
MO.
&&
MABLocal storm report, May 14, 6:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
628 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG SILEX 39.13N 91.06W
05/14/2018 LINCOLN MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN SILEX.
&&
MCFThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 11:10 AM CDT | River Flood Warning | LSX | Calhoun, Greene, Jersey | 24 min |
| May 14, 4:53 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 67 min |
| May 14, 5:15 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 75 min |
| May 14, 5:19 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Madison | 56 min |
| May 14, 6:01 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison | 44 min |
| May 14, 6:18 PM CDT | Special Weather Statement | LSX | Greene, Jersey | 42 min |
| May 14, 6:29 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 61 min |
| May 14, 6:50 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 70 min |
| May 14, 6:59 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 57 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.